Patient : Hi, i recently had a surgical abortion on jan.12,2010., and since then i been bleeding off and on every other day. Just march 1,2010 i had my first period which lasted about seven days normal with symptoms. Then 3 days after my bleeding began again, and the following day i was gushing blood bad i filled a pad in like ten minutes. Just after that happened i jumped in the shower and it was as if i was peeing heavily but, it was blood which i had no control of. As quick as it happened it got very light within an hour. Since that day i have been bleeding as if it was a normal period, is that normal? I'm very concerned for my future plans of fertility. Please help.
These symptoms are not normal. They may or may not be related to your abortion. You may require hormonal contraceptives via pills or injection to control to control the bleeding. the most common cause of bleeding between periods is a hormonal imbalance. You should see your gynecologist for a complete checkup so that he/she may institute the right treatment.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.